# SDR AALA200801927

- Difficulty date: July 22, 2008
- Submitted: September 8, 2008
- Operation: Air carrier
- Aircraft: N70074
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 517
- Aircraft time: 51,634 hours
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Condition: Inoperative
- Location: Nr 1 Hyd Sys
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

JFK INFLIGHT T1692/22JUL.  CREW REPORTED PROBLEMS WITH GREEN HYDRAULIC SYSTEM INDICATIONS DURING FLIGHT.  ON DESCENT CREW REPORTED GREEN RESERVOIR LOW AND SYSTEM INOPERATIVE.  LANDED JFK WITHOUT INCIDENT.  REPLACED GREEN HYDRAULIC SYSTEM RESERVOIR AND LT ENGINE DRIVE HYDRAULIC PUMP.  SYSTEM GROUND CHECKED NORMAL OPS.  (CLOSED)
